# SDR QXEA0001406

- Difficulty date: May 13, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOOSE AND SMOKING HI-LOKS AT RIGHT HAND VERTICAL CONNECTION ANGLE SPAR II.  REPAIRED IAW FOKKER SRM 51-30-02.
